Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Cimzia ~ strange side effects or is it me???


06-12-2009, 10:11 AM   #1
marcia
Member
 
marcia's Avatar
 
Join Date: Apr 2006
Cimzia ~ strange side effects or is it me???

Hello all ~ I have a couple of strange side effects that have happened since I began Cimzia and my doctor does not seem to be of any help with these so I am wondering if anyone else has had these.

So I have had my first two doses of Cimzia ~ it has been three weeks since my first injection. I have not noticed drastic changes in my Crohn's symptoms but I need to give it more time. But the day after my injections I experience the worst fatigue ~ I am so sleepy and exhausted that I can barely function. Also I have this lovely acne ~ it is worse than when I am on 60mg of prednisone.

I have been able to cut my pain meds in half ~ YAY!! But I still need to take some for the pain. I have spoken to my dr about this and he says that what I am experiencing is not in his paperwork for side effects????

I guess I am just looking for any advice or reassurance that this is normal. These side effects are in no way bad enough for me to stop the Cimzia just curious ~ thanks!!
__________________
Marcia
06-12-2009, 09:14 PM   #2
Procyon
Senior Member
 
Procyon's Avatar
 
Join Date: Apr 2009
I just got my third set of shots yesterday. Still waiting for a big change. Have you also noticed that there's some change, but just not a real lot?

I still have yet to experience the fatigue issue, but I read somewhere else that other people have experienced it, at some review website I think. It's a relatively newly approved medication, so it's not likely that all of the side-effects are going to end up in the medication guide.

I have gotten a few abnormally large pimples though...Like seriously, one the size of Neptune, perhaps. So you're not alone there.
06-16-2009, 05:33 AM   #3
la la
Member
 
la la's Avatar
 
Join Date: Feb 2009
Location: yakima, Washington
Do either one of you have joint pain or swelling with your crohns? My doctors have been talking about trying Cimzia but have not yet because they are not sure if it will help my horrible joint issues too?? Any input on that at all??
__________________
Lauralee
06-16-2009, 07:04 PM   #4
Procyon
Senior Member
 
Procyon's Avatar
 
Join Date: Apr 2009
I get joint pain with my Crohn's. Only the pred calmed that down for me, so I didn't really have it when I started the Cimzia. Sorry I can't really help you there. But I can tell you that the Cimzia has yet to give me any kind of joint problem.
06-16-2009, 08:10 PM   #5
la la
Member
 
la la's Avatar
 
Join Date: Feb 2009
Location: yakima, Washington
Thanks for the information... I have an appt with my GI & Rhumatologist in Seattle on Thursday and I want to have as much info on the med as I can. It's not often I get to see them both in the same day and since I am traveling a couple hours I want to be ready. I just have not found much on Cimzia and bowel induced RA?? The predisone and kenalog injections in the knee kick it back but my last two bone scans have shown degeneration. Plus the steriods are just rough on my sleep, wieght, acne and on and on... You all know how that is.
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Cimzia ~ strange side effects or is it me???
Thread Tools


All times are GMT -5. The time now is 02:36 PM.
Copyright 2006-2017 Crohnsforum.com